# SDR ASAA2019011327779

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 02830
- Aircraft time: 42,331 hours, 12,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AISLE LIGHT INOP AT ROW 6 FOUND EMERGENCY AISLE LIGHT INOP AT ROW 29  GROUNDED - YES. R/R SEAT MOUNTED EMERGENCY LIGHT IAW AMM 33-51-19. OPS CHECK GOOD, OK FOR SERVICE. BUTT SPLICE EMERGENCY AISLE LIGHT WIRE IAW ESPM 20-43-11. OPS CHECK GOOD, OK FOR SERVICE
